A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I had 2 cortisone injections in my back. 3 weeks apart. the last one was three weeks ago. 2 weeks ago, I have symptoms of moon face. I want to know if it will go away and how long will it take.

Moon facies is a symptom of high dose corticosteroid use in which the face swells up. How fast it takes your moon facies to resolve depends on the strength of the cortisone injections and if you are on any additional corticosteroids. Once off steroids it typically takes months to years for moon facies to resolve. . . . → Read More: I had 2 cortisone injections in my back. 3 weeks apart. the last one was three weeks ago. 2 weeks ago, I have symptoms of moon face. I want to know if it will go away and how long will it take.

I used to take Ambien XR 10mg on a nightly basis and just switched to Lunesta 3mg. I had a hard time sleeping after taking my Lunesta medication as prescribed and took a second pill to sleep. I’m seeking advice on whether or not I should continue taking two Lunesta 3mg pills to sleep.

Ambien (zolpidem) and Lunesta (eszopiclone) are both used for sleep aid but their effects on patients are different. Patients have different reactions to Ambien and Lunesta and some experience side effects with one drug but not the other.

Users of Ambien typically report going to sleep fast but Ambien did not stop nighttime waking. . . . → Read More: I used to take Ambien XR 10mg on a nightly basis and just switched to Lunesta 3mg. I had a hard time sleeping after taking my Lunesta medication as prescribed and took a second pill to sleep. I’m seeking advice on whether or not I should continue taking two Lunesta 3mg pills to sleep.

My husband 73, is on Lasix and for three days failed to take his lasix and last night had a pain in his big toe and when he looked at it it was very red and swollen and quite painful. He decided to take a half tasblet of lasix and later in the night unable to sleep decided to take another whole tablet and this morning felt fine and the redness and swelling in the big toe had disappeared so he felt it not necessary to see a doctor. I, on the other hand feel very uneasy and niow wonder what was the cause and should we treat it more seriously. Please advise soon. Thanks

Lasix is a diuretic that acts to decrease the free water content of the body. Typically, patients with congestive heart failure or poor peripheral circulation use lasix to decrease the swelling in the lower extremities. Lasix should be taken as prescribed to prevent lower extremity swelling so patients do not develop complications such as ulcers . . . → Read More: My husband 73, is on Lasix and for three days failed to take his lasix and last night had a pain in his big toe and when he looked at it it was very red and swollen and quite painful. He decided to take a half tasblet of lasix and later in the night unable to sleep decided to take another whole tablet and this morning felt fine and the redness and swelling in the big toe had disappeared so he felt it not necessary to see a doctor. I, on the other hand feel very uneasy and niow wonder what was the cause and should we treat it more seriously. Please advise soon. Thanks

I am concerned my daughter (3 years old) has symptoms of ADHD. We live in Thailand currently, and I took her to a doctor there (not a specialist in ADHD) who stated she is ‘normal’. She more often than not refuses to do as she is told and will even not aknowledge you despite being called about five times. She often has a tantrum, throwing an item violently onto the floor. She has on two occasions taken money from her grandmothers purse within her handbag. Despite being told on numerous occasions that she is not allowed a treat from a shop without going in with money, she enters shops (including her aunties) and selects sweets, leaving without paying. She has slapped her mother’s face several times. Two days ago at her nursery she slipped out of the classroom and was found on the road outside by the security guard. I fear for my daughters future and feel that she needs help and/or medical assistance.

The symptoms you are describing could be compatible with the diagnosis of ADHD (attention deficit hyperactivity disorder) but a physical exam is needed.

Patients with ADHD are easily distracted, have difficulty focusing, forgetful, and frequently jump from one task to another. In addition, they may exhibit impulsive behavior such as nonstop talking and have . . . → Read More: I am concerned my daughter (3 years old) has symptoms of ADHD. We live in Thailand currently, and I took her to a doctor there (not a specialist in ADHD) who stated she is ‘normal’. She more often than not refuses to do as she is told and will even not aknowledge you despite being called about five times. She often has a tantrum, throwing an item violently onto the floor. She has on two occasions taken money from her grandmothers purse within her handbag. Despite being told on numerous occasions that she is not allowed a treat from a shop without going in with money, she enters shops (including her aunties) and selects sweets, leaving without paying. She has slapped her mother’s face several times. Two days ago at her nursery she slipped out of the classroom and was found on the road outside by the security guard. I fear for my daughters future and feel that she needs help and/or medical assistance.

Hi, My daughter has Proteus Mirabilis >100,000 in her urine. She is 7.5 years old and 25.5 kg. She has pain in her bladder and belly. Pain is doing her bladder after urination. She use now (all of 2 days) Cefadroxil Monohydrat (500mg/5ml) 5ml 3 time per day. Is Cefadroxil Monohydrat good to kill Proteus Mirabilis? (two weeks ago, she used Amoxicillin of 100 ml 500mg/5ml 5ml 3 time per day but Amoxicillin has not helped.)

Proteus Mirabilis is a gram negative bacteria that causes urinary tract infections. Amoxicillin is not effective at treating Proteus. Cefadroxil, a first generation cephalosporin, can be used to treat Proteus urinary tract infections but its not the best choice as 10-20% of Proteus species can be resistant to this drug. Most pediatric patients are treated . . . → Read More: Hi, My daughter has Proteus Mirabilis >100,000 in her urine. She is 7.5 years old and 25.5 kg. She has pain in her bladder and belly. Pain is doing her bladder after urination. She use now (all of 2 days) Cefadroxil Monohydrat (500mg/5ml) 5ml 3 time per day. Is Cefadroxil Monohydrat good to kill Proteus Mirabilis? (two weeks ago, she used Amoxicillin of 100 ml 500mg/5ml 5ml 3 time per day but Amoxicillin has not helped.)